# SDR CALA2012111600798

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 69,566 hours, 17,900 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216171
- Part serial: 0843
- Condition: Leaking
- Location: Nr 5 Mlg
- Part time: 14,824 hours, 2,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED, EMITTING FROM LT GEAR AREA (NR 5 BRAKE). FOUND NR 5 BRAKE LEAKING.  R & R NR 5 BRAKE IAW MM 32-41-10-404-017.  OPS & LEAK CHECKED GOOD.
